# SDR IPXA2017081220430

- Difficulty date: August 4, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1254
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L3 DOOR FRAME INNER WEB CRACKED, BS 1254, Z=-18.  REPAIRED THE DOOR FRAME WEB IAW SRM 53-40-15, REPAIR 3, FIG 201.
